# SDR AALA202507313519

- Difficulty date: July 22, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N318TD
- Make and model: Boeing 737-8
- Aircraft serial: 68114
- Aircraft time: 7,359 hours, 2,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT ATTANDENT FLASHLIGHT OUTBOARD NEXT TO L1 DOOR TEST LIGHT WILL NOT COME ON. INSTALLED FLASHLIGHT CORRECTLY IN TO CHARGE BASE. PER AMM 26-64-00. OPERATIONAL CHECK GOOD.
